# SDR P5CA2021031500070

- Difficulty date: March 11, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 83,811 hours, 14,273 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DEPARTING KLAX ENG #1 COMPRESSOR STALLED 4 TIMES CLIMING OUT OF APPROX 1000'. QRH PROCEDURES FOLLOWED RESULTING IN NORMAL ENGINE OPERATION.( PERFORMED STALL INSPECTION WITH BOROSCOPE AT HPC 1,6,12,13,14. FOUND DAMAGE AT 12,13,14 BLADES SO DECIDED ENGINE REPLACEMENT IAW AMM 72-00-00-206-050-J00. )
